# SDR USAASB99115

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOPERATIVE, FORWARD EXIT SIGNS IN FORWARD GALLEY, SEAT ROW 1 LOW LEVEL EVACUATION LIGHT, MAIN ENTRY DOOR EXIT SIGN, ESCAPE SLIDE LIGHT FOR FORWARD SERVICE DOOR, SEAT ROWS 2 AND 3 BULLNOSE LIGHTS, EXTERIOR OVERWING LIGHTS RIGHT SIDE, SEAT ROWS 12 THROUGH 16 LOW LEVEL EVACUATION LIGHTS, SEAT ROWS 11 AND 18 BULLNOSE EMERGENCY LIGHTS AND AFT ENTRY DOOR SIDEWALL EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT THE FORWARD ENTRYWAY CEILING AND AT SEAT ROW 17 CEILING CENTERLINE AND RELAMPED THE AFT ENTRY DOOR SIDEWALL EXIT SIGN.  OPERATIONAL CHECK GOOD.  (M)
